# SDR DL76L081132

- Difficulty date: August 30, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 55,780 hours, 8,278 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Clutch
- Condition: Damaged
- Location: Apu Starter
- Part time: 27,643 hours, 34,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  REMOVED APU STARTER AND FOUND CLUTCH DAMAGED.  REMOVED APU.  STARTED INSTALLING NEW APU.  INSTALLED NEW APU PER AMM.  RAN APU CHECKS GOOD.  MCO AND PLACARD REMOVED.
